# SDR DALA2025031001823

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 60,406 hours, 43,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EVIDENCE ON FUSELAGE SKIN LOCATED ON STA Y=1037 AND L-14L. SUMMARY OF NRC 0180: AREA WAS REPAIRED ON FUSELAGE SKIN LOCATED ON STA Y=1037 AND L-14L PER PRI 624765-14 REV 2 AND PER ER/A 624765-14 REV ORIG SECTION I. REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE FROM DATE OF APPROVAL ONLY (07MAR25) REF LP 0849461. ASSOCIATED ER/A 14-624765 ADDED FOR AC 9571. (LP #0849867)
